How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 3184
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have taken 50 mg of Viagra while taking 50 mg of Losarton

Customer Question

I have taken 50 mg of Viagra while taking 50 mg of Losarton with no problems. Recently, I started taking 10mg of atorvastatin also. After taking 50 mg last night today my blood pressure has dropped to 95 over 68. Is this a result of an interaction between Viagra and Atorvastatin?
JA: OK. Anything else in your medical history you think the doctor should know?
Customer: No, I do not take any other meds and am in excellent health.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 5 months ago.

Hi,

Im sorry to hear about your situation. Now there are NO known interactions between losartan and viagra so your drop in BP is unlikely to be due to this. However there is an interaction between viagra and atorvastatin, and it is recommended that these two drugs NOT be taken together at all. You should talk to your doctor about this and consider altering the therapy.

The drop in blood pressure can be due to the losartan itself, however even with a BP of 95/68, it is still within the normal range. It is possible that you were dehydrated when you took losartan which would have caused its effect to be more prominent. If this is the case simply increasing your intake of water would be helpful.

Lastly, if you have symptoms like dizziness or lightheadedness, sweating, chest pain etc then you would have to see your doctor. But there is no interaction between losartan and viagra.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/